# SDR IPXA2025081217326

- Difficulty date: August 12, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 76,346 hours, 17,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6044115
- Part serial: 0780
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST SHOWING BAT LO ON EAD.  EMERGENCY LIGHTING BATTERY POWER SUPPLY R&R IAW AMM 33-51-01/401. LIGHTS CHECKS SERVICEABLE.
